T Nation

Persistent High Estrogen

I had a problem months back with both T and oestrogen being too high. I took too much enanthate. I got water retention etc. Did a PCT and it worked - a month after I stopped the PCT I got bloods and everything was normal. I even saw an endocrinologist and he said it’s all normal. So I’ve just had another shot of enanthate two weeks ago (six months off)…all was fine for a couple of weeks but now I’m suddenly bloated again and my skin feels full of water. Swollen stomach, thighs all wobbly, and libido has vanished. It’s pretty grim. What have I done wrong? I thought I’d been super cautious - even paying for an endocrinologist to tell me if my levels seem normal. Not sure what to do except stop for good. I have some anastrozole but that just treats the symptoms and it’s not something I want to take permanently.

Dandelion root will help with water retention. Drink more water and watch sodium intake

Thanks I’ll try that but what about the libido? Two weeks back on enanthate after a long break - it shouldn’t just disappear…

Libido is harder (hehe). Could be TT, FT, e2, PRL, DHT (for erections), diet, stress (cortisol), new episode of Family Guy. There’s just so many things that can fuck up your desire for sex that you can’t pin it down to your dose or just your TT level

Haha. Okay. I’ll see what happens as it wears off. Ive only had two 250mg shots in two and half weeks so should be quick.

Have you tried breaking these up into smaller, more frequent injections?

I did. Half - then around 3 days later the other half. I’m concerned because I really messed up and took way too much last year and I’ve had problems ever since. The smallest amount gives me symptoms of high oestrogen and hypogonadism. I mean, the endo told me to stop taking anything but not because my levels were abnormal (I had recovered completely) - just because he’s kind of obliged to say that at least in the UK.

1 Like

Well have you tried AI?? That would be my first bet, of course if you DO have bloodwork that shows you do have high e2, not just the fact that you think you have it high… Get it tested, start with 1/4 of Anastrozole a day, and test again ir 4-5 days, if its not better, do 1/2 Anastrozole a day etc, until you adjust your dosage.
Later, when that is ok, you can add EQ to the cycle, and slowly take away the anastrozole.

I have some anastrozole. I don’t have bloods to show I’ve high E2 I’m just going by how I feel. Dunno what else would do this. My E2 was normal, undetectable, when I last had bloods around a month ago and I’ve only had two vials of enanthate since then. I had to Google EQ. A veterinary anabolic? I actually didn’t plan to use anything but enanthate (testoviron). I just like the libido boost, modest gains and leanness it used to give me. For a long time it just felt like it cut down my body fat a bit but now it makes me look and feel FAT!!!

1 Like

So I’ve just taken 1/4 of anastrozole anyway and the bloating in my stomach is subsiding and I feel a bit more comfortable. But what do I do long term now? I need to figure out why such a low dose of T is doing this to me.

Cmon dude you’re all over the place here …

saying you’ve had only two vials of enanthate ? well that’s 5000mgs !!!

then even farther above you say you’ve only had two 250 mg shots in 2.5 weeks , so you’re saying in 18 days you’ve only injected twice …

and finally above that you said you had one shot of enanthate 2 weeks ago …

WTF are you doing ???

How much do you want your weekly protocol to be ?
How many times do you plan on injecting per week ?
Tell us this info …

My vials are 250mg so I’ve had 500mg total. That’s how much a planned to take per week - it never gave me any problems before. I took 125mg, 3 days later 125mg. After two weeks from my first 125 - I repeated the same schedule. Maybe I spaced them out too much I dunno. Doesn’t answer why I feel so bad. I feel like I have really high T (anger) and really high E2 (no libido, no erections, bloating, water retention).

Well first of all that’s only 250 mgs a week and then you waited two weeks ??? Why on earth would you wait two weeks.

Monday 5pm - inject 165 mgs
Thursday 6am - inject 165 mgs
Saturday 6am - inject 165 mgs

continue to do that weekly / if you feel super bloated or whatever you were saying take 12.5 mgs aromasin on inject days. After 5-6 weeks go get bloods. Also if you can get some proviron grab some and take 50mgs a day thru entire cycle.

1 Like

Ok thanks. I spaced it out because I thought it was slow release. I think I know where to get proviron. What are the benefits of taking that?

Well, you are feeling the placebo effect because anastrozole does not work that fast it is not like taking an aspirin for a headache.

250mg/w is not a low dose. In America, a TRT doctor has to jump thru hoops to prescribe over 200mg/week. 500 mg/wk is a pretty standard cycle dose.
Long term if you don’t plan on getting bloods mid cycle if you do 250mg/wk I would take 1/4mg each week and if your bloating has not gone down in 2 weeks double the dose to 1/2 and wait another 2 week. If you are cycling at 500mg/wk I would do 1/2mg/wk and again wait 2 weeks to see where the water weight goes.
For me my dick goes limp when my E2 goes too high. Hi E2 bloats me like a blowfish and kills my libido. The only thing a hi E2 does for me is it helps my joints on heavy lifts. YMMV

I have been taking anastrozole for the last 7 years my SHGB is super low so even on TRT my E2 is double the upper range. Some guys can get away with huge E2 and notice nothing. I don’t think you are one of them. Good luck.

1 Like

You need to do bloodwork and know how high e2 you have, and you need to find the right dose of Anastrozole. You cant do that without at least 3-5 blooworks in around 2-3 weeks.

Those are ampoules, not vials.

3 Likes

Anastrozole treats the cause except for if you see T injections as the root cause but that doesn’t make sense to me. Also if you found the right dose, taking it permanently is not a problem if you keep everything constant and get regular blood work.

2 Likes

It’s just weird. I almost feel like I missed the muscle when I injected and what I’m actually feeling is the T wearing off. But I injected it in my thigh so that’s pretty much impossible…

It’s not really a “low dose”. I mean compared to some it is, but for the average guy it’s a decent dose that might require an AI

These are also symptoms of low e2, and you did say it was crashed on your last lab work, so it’s possible you think it’s high e2 but really it’s low. You need to get some labs done to confirm before taking anything else

1 Like